Odonthalitus

From Wikipedia, the free encyclopedia

Odonthalitus
Scientific classification
Kingdom:
Phylum:
Class:
Order:
Family:
Subfamily:
Genus:
Odonthalitus

Razowski, 1991

Odonthalitus is a genus of moths belonging to the family Tortricidae.[1]

Species[]

See also[]

References[]

  1. ^ Baixeras, J.; Brown, J. W. & Gilligan, T. M. "Online World Catalogue of the Tortricidae". Tortricidae.com. Retrieved January 20, 2009.
  • Brown, J.W., 2000: Revision of Lobogenesis Razowski and Odonthalitus Razowski (lepidoptera: Tortricidae: Tortricinae), with comments on their monophyly. Proceedings of the Entomological Society of Washington 102 (1): 21–49.
  • Brown, J.W., 2005: World catalogue of insects volume 5 Tortricidae.
  • Razowski, J. 1991: SHILAP revista de lepidopterologia 18: 208

External links[]


Retrieved from ""